Scimemi, Benedetto
p-groups, diagonalizable automorphisms and loops
Rendiconti del Seminario Matematico della Università di Padova, Tome 45 (1971) , p. 199-221
Zbl 0251.20022 | MR 306313 | 1 citation dans Numdam
URL stable : http://www.numdam.org/item?id=RSMUP_1971__45__199_0

Bibliographie

[1] Bruck, R.H.: A survey of binary systems, Springer, Berlin, 1958. MR 93552 | Zbl 0141.01401

[2] Glauberman, G.: On loops of odd order, J. Algebra, 1, 374-396 (1964). MR 175991 | Zbl 0123.01502

[3] Glauberman, G.: On loops of odd order II, J. Algebra, 8, 393-414 (1968). MR 222198 | Zbl 0155.03901

[4] Gorenstein, D., Herstein, I.N.: Finite groups admitting a fixed-point-free automorphism of order 4, Amer. Jour. Math., 83, 71-78 (1961). MR 122868 | Zbl 0108.25504

[5] Gupta, C.K.: A bound for the class of certain nilpotent groups, J. Austr. M.S., 5, 506-511 (1965). MR 193146 | Zbl 0178.35002

[6] Gupta, C.K., Gupta, N.D., Newman, M.F.: Some finite nilpotent p-groups, J. Austr. M.S., 9, 287-288 (1969). MR 241537 | Zbl 0214.04302

[7] Hall, M.: The theory of groups, Mc Millan Co., New York, 1959. MR 103215 | Zbl 0084.02202

[8] Lazard, M.: Sur les groupes nilpotents et les anneaux de Lie, Ann. E.N.S., 71, 101-190 (1954). Numdam | MR 88496 | Zbl 0055.25103

[9] Wielandt, H.: Beziehungen zwischen den Fixpunktzahlen von Automorphismengruppe einer endlichen Gruppe, Math. Zeit., 73, 146-158 (1960). MR 117286 | Zbl 0093.02302